# SDR IPXA2023090651214

- Difficulty date: August 10, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 36,550 hours, 24,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR, CREW ENTRY DOOR UPPER AND LOWER LATCH CAMS HAVE WEAR MARKS DOT 47-04 APPLIED FINISH RESTORATION IAW EO N B757-5210-14721 AND SRM 51-20-01-0G. REVIEWED
